Search dblp for Publications

export results for "jsj decomposition"

 download as .bib file

@article{DBLP:journals/ijac/Beeker13,
  author    = {Benjamin Beeker},
  title     = {Compatibility Jsj Decomposition of graphs of Free Abelian Groups},
  journal   = {Int. J. Algebra Comput.},
  volume    = {23},
  number    = {8},
  pages     = {1837--1880},
  year      = {2013},
  url       = {https://doi.org/10.1142/S021819671350046X},
  doi       = {10.1142/S021819671350046X},
  timestamp = {Tue, 25 Aug 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/Beeker13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics